Étale covers of affine spaces in positive characteristic

By Kiran S. Kedlaya. 2002

56 citations recorded by the source corpus.

Abstract We prove that every projective, geometrically reduced scheme of dimension n over an infinite field k of positive characteristic admits a finite morphism over some finite radicial extension k′ of k to projective n-space, etale away from the hyperplane H at infinity, which maps a chosen Weil divisor into H and a chosen smooth geometric point of X not on the divisor to some point not in H. To cite this article: K.S. Kedlaya, C. R. Acad. Sci. Paris, Ser. I 335 (2002) 921–926.

Subfields: Applied Mathematics, Geometry and Topology, Rehabilitation

View Paper: https://www.semanticscholar.org/paper/612f9da7fd61b5d33716dab1941caf66c1e9d3ca

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Qing Liu
  2. Samir Siksek

In Geometry and Topology

  1. Dino J. Lorenzini
  2. Ofer Gabber
  3. Qing Liu
  4. Peter Scholze
  5. Michael Stoll
  6. Matthew Baker
  7. Bjorn Poonen
  8. Samir Siksek

Citations in the corpus